# SDR RAIA201810120001

- Difficulty date: October 12, 2018
- Submitted: October 20, 2018
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 41,416 hours, 25,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROFILE ON CENTER FLOOR RAMP ANGLE BROKEN AT FRAME 18. INSTALLED NEW CENTER FLOOR RAMP BRACKET AT FRAME 18.
